Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 23, NWS Austin/San Antonio, TX

May 10, 2012Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 10, 2012, 8:32 PM CDT for Val Verde County, Texas. It took effect at May 11, 2012, 6:36 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 10, 2012, 8:32 PM CDT (01:32 UTC)
In effect from
May 11, 2012, 6:36 AM CDT
Expired
May 12, 2012, 2:05 AM CDT
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Bakers Crossing near Juno (BKCT2).

Action stage
4 ft
Minor stage
6 ft
Moderate stage
8 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WGUS44 KEWX 110132
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT THU MAY 10 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  DEVILS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-111932-
/O.NEW.KEWX.FL.W.0023.120511T1136Z-120512T0705Z/
/BKCT2.1.ER.120511T1136Z.120511T1800Z.120511T1905Z.NO/
832 PM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* FROM FRIDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:17 PM THURSDAY THE STAGE WAS 2.2 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE
  TO NEAR 6.4 FEET 2.0 METERS BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* IMPACT...AT 6.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE 
  FLOOD PLAIN WITH NO SIGNIFICANT IMPACT.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  BAKERS CROSSING    4    6    2.2   THU 08 PM   4.2   2.3   2.2   2.2   2.2

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  BAKERS CROSSING    1    2    0.7   THU 08 PM   1.3   0.7   0.7   0.7   0.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 8:30 PM CDT, 2 minutes earlier.

Area forecast discussion, May 10, 8:30 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 PM CDT THU MAY 10 2012

.UPDATE...
THE UPPER LOW CONTINUES EAST THIS EVENING ACROSS WEST TEXAS AND
WILL TURN MORE NORTHEAST INTO NORTHWEST TEXAS OVERNIGHT. A DRY SLOT
WHICH DEVELOPED ON THE UNDERSIDE OF THE LOW ACROSS SOUTH CENTRAL
TEXAS LATE THIS AFTERNOON AND EVENING WAS RESPONSIBLE FOR
ENHANCEMENT OF STORMS AND THE SEVERE CONVECTION WHICH OCCURRED
OVER SOUTHWEST AND SOUTHEASTERN SECTIONS THIS AFTERNOON AND EVENING.
THIS DRY SLOT HAS WORKED ITS WAY EAST NORTHEAST THIS EVENING AND
WAS NOW RESPONSIBLE FOR INTENSIFYING STORMS OVER THE I-35 CORRIDOR THIS
EVENING. A TORNADO WATCH HAS BEEN ISSUED UNTIL 3 AM GENERALLY ALONG
AND EAST OF THE I-35 CORRIDOR. NO SIGNIFICANT CHANGES WERE MADE TO
THE ONGOING FORECAST WITH THE FLASH FLOOD WATCH REMAINING IN
EFFECT FOR THE ENTIRE AREA TIL NOON FRIDAY. ANOTHER DISTURBANCE IS
EXPECTED TO ROTATE AROUND THE UPPER LOW AND PUSH INTO WESTERN
PORTIONS OF THE AREA OVERNIGHT WITH ADDITIONAL SHOWERS AND
THUNDERSTORMS POSSIBLE...SO THE FLASH FLOOD WATCH WILL CONTINUE
TONIGHT INTO FRIDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT THU MAY 10 2012/

AVIATION...
CHALLENGING AVIATION DAY. EXPECT ON AND OFF SHRA/TSRA FOR MOST OF
THE NEXT 24 HOURS AS A SLOW MOVING UPPER LEVEL LOW MOVES OUT OF
THE SOUTHWEST. CIGS WILL BE MAINLY MVFR...MAY BRIEFLY GO IFR OR
VFR. VIS WILL GENERALLY BE VFR AND DROP TO MVFR IN RAIN. NOT MUCH
IMPROVEMENT BEFORE FRI AFTERNOON.

PREV DISCUSSION... /ISSUED 343 PM CDT THU MAY 10 2012/

DISCUSSION...
UPPER LEVEL LOW CURRENTLY ACROSS WEST TEXAS WILL MOVE INTO CENTRAL
TEXAS TONIGHT. AS THE UPPER LOW PUSHES CLOSER TO OUR AREA...AN
INCREASE IN COVERAGE IN STORMS...AS WELL AS INTENSITY...CAN BE
EXPECTED. SEVERAL MID/UPPER LEVEL JET STREAKS WILL MOVE ACROSS
THE REGION THIS EVENING AND TONIGHT AND COMBINE WITH THE VERY
UNSTABLE AIRMASS THROUGH THE LOWER/MID LEVELS TO SUPPORT THE
DEVELOPMENT OF SUPERCELLS. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY CONCERNS WITH THESE STORMS. ADDITIONALLY...THE ENVIRONMENT
OVER SOUTH TEXAS/EXTREME SOUTHERN PORTIONS OF SC TX WILL CONTINUE TO
BE FAVORABLE FOR THE DEVELOPMENT OF ISOLATED TORNADOES. CURRENTLY
EXPECT THE THREAT FOR SEVERE STORMS TO TRANSITION INTO A HEAVY RAN
EVENT OVERNIGHT. HOWEVER...THERE IS THE POTENTIAL FOR A MORE
ORGANIZED MESOSCALE CONVECTIVE SYSTEM TO DEVELOP...WHICH MAY KEEP
THE THREAT FOR SEVERE BEYOND MIDNIGHT.

12Z AREA SOUNDINGS...AND SPECIAL 18Z SOUNDING FROM KBRO...INDICATE
PWAT VALUES CONTINUE TO BE IN THE RANGE OF 1.5-2 INCHES. GROUND
TRUTH REPORTS OF ISOLATED RAINFALL OF 3 TO 5 INCHES FROM THE MOST
EFFICIENT STORMS EARLIER TODAY VERIFY THE VERY MOIST AIRMASS
SUGGESTED BY THE U/A SOUNDINGS. ASIDE FROM THE ISOLATED BULLS-EYE
TOTALS...AREA-WIDE RAINFALL AVERAGES SINCE THIS MORNING HAVE BEEN
ON THE ORDER OF ABOUT AND INCH OR LESS. WILL THEREFORE KEEP THE
ONGOING THINKING OF AVERAGE EVENT TOTALS (INCLUDING WHAT WE'VE HAD
TODAY) OF ABOUT 2 TO 4 INCHES WITH ISOLATED TOTALS OF MORE THAN 4
INCHES. THIS IS NOT MEANT TO IMPLY THAT LOCATIONS WHICH HAVE ALREADY
RECEIVED HEAVY RAIN TODAY ARE OUT OF THE WOODS YET. GIVEN THAT
SOILS HAVE BEEN PRE-MOISTENED FROM STORMS OVER THE LAST FEW
DAYS...RAINFALL WILL BE QUICK TO RUNOFF AND COULD LEAD TO FLASH
FLOODING. WE ARE FACING A DANGEROUS AND POTENTIALLY DEADLY FLASH
FLOODING SITUATION...ESPECIALLY SINCE THE PEAK HOURS FOR FLOODING
WILL BE OVERNIGHT. SINCE WE HAVE BEEN IN A PROLONGED DROUGHT...IT
IS ESSENTIAL TO BE REMINDED OF JUST HOW DANGEROUS OVERNIGHT FLOOD
EVENTS ARE. IT IS EASY TO UNDERESTIMATE HOW MUCH WATER IS COVERING
THE ROAD...AS WELL AS HOW LITTLE WATER IT TAKES TO SWEEP VEHICLES
AWAY.

CHANCES FOR RAIN WILL END FROM THE WEST EARLY FRIDAY MORNING AS
THE UPPER LOW PUSHES INTO EAST TEXAS. MOST OF THE REMAINING
SHOWERS AND THUNDERSTORMS GENERALLY EAST OF HWY 281 BY EARLY
AFTERNOON. A FEW STORMS MAY LINGER ACROSS THE FAR EASTERN PORTIONS
OF THE REGION FRIDAY NIGHT AND SATURDAY MORNING. DRIER AND COOLER
AIR WILL FILTER INTO THE REGION THIS WEEKEND ON THE BACKSIDE OF
THE UPPER LOW. MODELS CONTINUE TO FEATURE A PROGRESSIVE
PATTERN/WEAK FRONT EARLY NEXT WEEK. GFS CONTINUES TO SHOW THE MOST
ROBUST SOLUTION IN REGARDS TO CHANCES FOR RAIN AS WELL AS QPF. FOR
NOW HAVE GONE WITH A MORE CONSERVATIVE SOLUTION...BUT THIS FEATURE
WOULD BE OUR NEXT SHOT AT RAIN.

HYDROLOGY...
WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS ARE EXPECTED THROUGH THE NEXT
24-36 HRS. DUE TO THE HEAVY RAIN THREAT...ALL CREEK AND RIVER
BASINS IN SOUTH CENTRAL TX WILL HAVE THE POTENTIAL TO SEE
SIGNIFICANT RISES. SOME OF THESE RISES COULD CUT OFF SECONDARY
ROADWAYS FOR SEVERAL HOURS. HOWEVER...MOST MAIN STEM RIVER FLOWS
ARE CURRENTLY BELOW HISTORICAL NORMS...WHICH SHOULD HELP REDUCE
THE POTENTIAL FOR MAIN-STEM RIVER FLOODING TO REACH MAJOR LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  78  63  79  62 / 100  60  40  10  -
AUSTIN BERGSTROM INTL AIRPORT  65  78  61  78  59 / 100  70  40  10  -
NEW BRAUNFELS MUNI AIRPORT     66  78  62  81  59 / 100  60  30  -   -
BURNET MUNI AIRPORT            62  75  59  78  59 / 100  60  40  10  -
DEL RIO INTL AIRPORT           62  83  62  84  62 /  80  30  -   -   -
GEORGETOWN MUNI AIRPORT        64  75  61  78  60 / 100  60  40  20  -
HONDO MUNI AIRPORT             65  80  61  83  59 / 100  50  10   0  -
SAN MARCOS MUNI AIRPORT        65  78  63  80  60 / 100  70  30  10  -
LA GRANGE - FAYETTE REGIONAL   67  76  64  79  62 / 100  80  50  20  -
SAN ANTONIO INTL AIRPORT       66  79  63  81  63 / 100  60  20  -   -
STINSON MUNI AIRPORT           66  80  64  82  62 / 100  60  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...02
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 10, 3:52 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT THU MAY 10 2012

TXZ171>173-183>194-202>209-217>225-228-111200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
352 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS UNTIL
NOON FRIDAY. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THROUGH TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND
DAMAGING WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. PERIODS OF
SHOWERS AND THUNDERSTORMS...WITH OCCASIONAL VERY HEAVY RAIN...ARE
EXPECTED THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME
LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR
FLASH FLOODING WILL INCREASE OVERNIGHT. THE STRONGEST DISTURBANCE
IS LIKELY TO PASS OVER THE AREA TONIGHT INTO FRIDAY. DURING THIS
PERIOD FLASH FLOODING WILL LIKELY BE THE GREATEST...AS SOILS WILL
BE SATURATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS UNTIL NOON
FRIDAY. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
REGION AND PROVIDE LIFT FOR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME
LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR
FLASH FLOODING WILL INCREASE. AS THE STRONGEST DISTURBANCE PASSES
OVER THE AREA ON FRIDAY...FLASH FLOODING WILL LIKELY OCCUR...AS
SOILS WILL BE SATURATED. THE DISTURBANCE WILL MOVE OUT OF THE
REGION BY SATURDAY MORNING WITH RAIN ENDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

In the hours before

Special weather statement, May 10, 7:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 PM CDT THU MAY 10 2012

TXZ224-225-110130-
DE WITT-LAVACA-
738 PM CDT THU MAY 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAVACA AND NORTHEASTERN
DEWITT COUNTIES UNTIL 830 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF CUERO...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  YOAKUM...
  HALLETTSVILLE...
  EZZELL...
  TERRYVILLE...
  HOPE...
  SWEET HOME...
  MOUNT OLIVE...
  KOERTH...
  WIED...
  MONT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 10, 7:41 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       7 NE LBJ STATE PARK     30.30N  98.54W
05/10/2012  M2.10 INCH       BLANCO             TX   COCORAHS

            2.10 INCHES OF RAINFALL IN 40 MINUTES.

&&

EVENT NUMBER EWX1200316

PM
Local storm report, May 10, 7:47 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HEAVY RAIN       6 ENE LBJ STATE PARK    30.26N  98.53W
05/10/2012  M1.11 INCH       BLANCO             TX   COCORAHS

            1.11 INCHES OF RAINFALL IN 43 MINUTES.

&&

EVENT NUMBER EWX1200318

PM
Special weather statement, May 10, 7:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT THU MAY 10 2012

TXZ219-110130-
FRIO-
749 PM CDT THU MAY 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRIO COUNTY UNTIL 830 PM
CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DILLEY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DERBY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 10, 7:57 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT THU MAY 10 2012

TXZ205-220-221-110145-
ATASCOSA-BEXAR-WILSON-
757 PM CDT THU MAY 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN ATASCOSA...
SOUTHERN BEXAR AND EXTREME NORTHERN WILSON COUNTIES UNTIL 845 PM
CDT...

AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SOMERSET...OR 13 MILES NORTH OF POTEET...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNIVERSAL CITY...
  TERRELL HILLS...
  CHINA GROVE...
  KIRBY...
  WINDCREST...
  LIVE OAK...
  ST. HEDWIG...
  THELMA...
  MITCHELL LAKE...
  LOSOYA...
  SAN ANTONIO EAST...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 10, 8:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       11 NE FREDERICKSBURG    30.38N  98.74W
05/10/2012  E2.74 INCH       GILLESPIE          TX   TRAINED SPOTTER

            2.50 TO 2.74 INCHES OF RAINFALL IN 45 MINUTES... SOME
            STREAMS OUT OF THEIR BANKS.

&&

EVENT NUMBER EWX1200319

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:21 PM CDTTornado WarningEWXDimmit, Frio, Zavala24 min
May 10, 7:59 PM CDTRiver Flood WarningEWXKerr18 hr
May 10, 8:02 PM CDTFlash Flood WarningEWXHays, Travis, Williamson118 min
May 10, 8:26 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson49 min
May 10, 8:34 PM CDTAreal Flood AdvisoryEWXBexar116 min
May 10, 9:10 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays3 hr
May 10, 9:59 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more2 hr
May 10, 10:42 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Hays, Lee, Travis and 1 more4 hr
May 11, 12:06 AM CDTFlash Flood WarningEWXBexar, Comal3 hr
May 11, 2:37 AM CDTFlash Flood WarningEWXHays113 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.